# SDR AU980299

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SPAR CRACKED ACROSS SPAR WEB IN AREA OF OUTBOARD HINGE ATTACHMENT.  CRACK ORIGINATED AT THE HINGE ATTACHMENT BOLT HOLE AND PROPAGATED IN BOTH DIRECTIONS.  FACTORY FITTED DOUBLER ALSO CRACKED.
